Discussions By Condition: Urinary conditions

Medicine- Can antibiotics cause loss of balance?

Posted In: Urinary conditions 0 Replies
  • Posted By: chlorophenol
  • June 29, 2012
  • 07:39 AM

I was on antibiotics for treatment of UTI( cefpodoximine). After 10 or so days of treatment I have lost my balance and feel like I'm floating. Can this be a side effect of the antibiotic? I have nausea as well which occurs when I'm taking solid food. The loss of balance is scaring me. I'm 26 years old male

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?